# SDR DALA14004103769

- Difficulty date: January 11, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 40,640 hours, 14,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CARGO BAY DOOR THRESHOLD CLOSEOUT WEB HAS CORROSION AT BS 440-490.  MAINTENANCE R & R THRESHOLD WEB IAW DWG 143A8122 & DOCUMENT 654A0003-58.
